Home HealthTopics Health Centers Reference Library Research
Join us on Facebook Join us on Facebook Share on Facebook

High Blood Pressure

tenormin and hypertention

10/27/2009

Question:

I am 60 year old man suffering from hupertention for the last 7year. i have been taking tenormin 50mg and it was controling my bp very nicely( 130/80). however, in August , i have found that my bp was 150/80, so i have increased the dose of tenormin to 100mg daily,. now, my bp reading is on average125/70. is that o.k.? thanks for your help.

Answer:

You need to check with your provider to verify the appropriateness of any medication change. You should also be cautioned to do this before considering any change in prescribed medication.

For more information:

Go to the High Blood Pressure health topic, where you can:

Response by:

Jackson T Wright, MD, PhD, FACP Jackson T Wright, MD, PhD, FACP
Professor of Medicine
School of Medicine
Case Western Reserve University